# SDR QXEA2019091600355

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 19,152 hours, 20,463 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 82454104003
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE ADPT HEAT 2 CAUTION ILLUMINATED. (CB TRIPPED), REMOVED FROM SERVICE. FOUND DAMAGED WIRES SHORTING TO GROUND ON #2 ENGINE INTAKE LIP HEATER. REPLACED HARNESS. GROUND RAN ENGINE AND OPS CHECKED INTAKE ANTI-ICING SYSTEM PER AMM TASK 30-21-00-710-801. NO FAULTS RETURNED & CIRCUIT BREAKER REMAINED UNTRIPPED. NO FURTHER DEFECTS. RETURNED TO SERVICE.
